# SDR MALA050148

- Difficulty date: February 7, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 19,312 hours, 20,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Airstair Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK FOUND RAIL ASSEMBLY, P/N 7253710-871 BETWEEN FS 258 AND 288 IS CORRODED AND WILL BE REPLACED IAW SRM 51-40-21.
